# SDR SIMA201009201

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 14,305 hours, 12,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3679 PRIOR TO FLIGHT THE CREW DETERMINED THAT THE MAIN CABIN DOOR WAS NOT CLOSING PROPERLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED THE MAIN DOOR.  THE OPERATIONAL CHECKS WERE GOOD IAW AMM 52-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
